# SDR YENA2024021200260

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 2,656 hours, 392 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Valve
- Part number: 32914322
- Part serial: 9365
- Condition: Failed
- Location: Apu
- Part time: 1,631 hours, 707 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2123, JFK-LAX. (ETOPS) 'APU CLASS II MAINTENANCE MESSAGE DISPLAYED ON ECAM. ( CLASS II MAINTENANCE MESSAGES DISPLAYED); FOUND APU LOAD CONTROL VALVE AT FAULT. REMOVED AND REPLACED APU LOAD CONTROL VALVE IAW AMM 49-51-51. ALL CHECKS GOOD CLASS II MESSAGE CLEARED. MX-4 UPDATED. MCC NOTIFIED. PLACARD REMOVED.'
